PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995-1996 | 23 | 4 | 371-378
Tytuł artykułu

Sufficient conditions for oscillation and nonoscillation of the solutions of operator-differential equations with piecewise constant argument

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Effective sufficient conditions for oscillation and nonoscillation of solutions of some operator-differential equations with piecewise constant argument are found.
Rocznik
Tom
23
Numer
4
Strony
371-378
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-11-08
Twórcy
autor
  • Medical University of Sofia, P.O. Box 45, Sofia 1504, Bulgaria
  • Technical University, Sliven, Bulgaria
Bibliografia
  • [1] A. R. Aftabizadeh and J. Wiener, Oscillatory properties of first order linear functional differential equations, Appl. Anal. 20 (1985), 165-187.
  • [2] V. G. Angelov and D. D. Bainov, On the functional differential equations with 'maximums', ibid. 16 (1983), 187-194.
  • [3] S. Busenberg and K. L. Cooke, Models of vertically transmitted diseases with sequential continuous dynamics, in: Nonlinear Phenomena in Mathematical Science, V. Lakshmikantham (ed.), Academic Press, New York, 1982, 179-187.
  • [4] K. L. Cooke and J. Wiener, Retarded differential equations with piecewise constant delays, J. Math. Anal. Appl. 99 (1984), 265-297.
  • [5] B. G. Zhang and N. Parhi, Oscillatory and nonoscillatory properties of first order differential equations with piecewise constant deviating arguments, ibid. 139 (1989), 23-35.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv23i4p371bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.